# SDR ASAA2012071892560

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,193 hours, 5,420 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Worn
- Location: Fmc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FMC KEYBOARD WORN.   REMOVED & INSTALLED CAPTAIN'S FMC CDU KEYBOARD ASSY.  OPS NORMAL REF SAME MM.
